CSN Login
Members Online: 9

You are here

Painful, blue fingertips

CLines
Posts: 2
Joined: Apr 2004

My husband has pancreatic cancer and is on his second round of chemo. He has the normal effects from chemo such as nausea and fatigue but his latest problem is blue fingertips on the index and middle fingers of both hands. It is very painful and hurts constantly. He has been checked for vaculitis and autoimmune disorders and both are okay. Has anyone had anything like this and what did you do for it? His chemo treatments are a combination of gemcitabine and cisplatin.

pdgreer
Posts: 6
Joined: Sep 2003

I was on taxol & carboplatin for a good while . A friend said when she was on taxol her toe nails & fingernails turned black & eventually came off. My toenails are all that are affected so far since I'm off chemo for now. They look like they are just rotten so I cut off as much as I could. Chemo can do some wicked stuff but can also save your life...Hang in there & talk to your Drs. Denise G.

Subscribe to Comments for "Painful, blue fingertips"